# SDR TWAA0007501

- Difficulty date: April 6, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 4,370 hours, 2,210 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAINS BRIEF CASE LIGHT AND CAPTAINS YOKE LIGHT WERE INOPERATIVE.  FOUND WIRING BURNED/OVERHEATED NEAR TERMINAL STRIP S3-51, WIRE CONNECTED TO CIRCUIT BREAKER B1-267 WAS BURNED, AND CIRCUIT BREAKER B1-267 WAS BURNED.  SPLICED IN NEW WIRING AT S3-51, SPLICED NEW WIRE AND TERMINAL TO WIRE LEADING TO CB B1-267, AND REPLACED CB B1-267.  CHECK-C 11-5-99 STL.
